# SDR 20000503SH026

- Difficulty date: February 2, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N940F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVAL OF CORROSION BY BLENDING BETWEEN BS 897 AND BS 937 AT AFT LOWER LOBE CARGO DOOR JAMB.   (EIA ECRA 940-53-021-2).  (X)
